MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE SYSTEM IMPACTOR; IMPACTORS

DEPUY IRELAND - 9616671 ATTUNE SYSTEM IMPACTOR; IMPACTORS
Catalog Number 254411003
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported several devices were found with issues during routine inspection at field sales office.No patient involvement.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: found during routine inspection at field sales office.Cement cannot be removed from plastic.The product was returned to j&j medtech orthopaedics for evaluation.Visual inspection of the returned device found cement in its distal part.No other anomalies were noted.The observed condition of the device was consistent with maintenance that may have been caused due to improper cleaning and sterilization.Unintentionally allowing the instrument to come into contact with wet cement and not cleaning the instrument off before the cement hardened.This device is not intended to be used with cement.A dimensional inspection was not performed since it was not applicable to the complaint condition.A functional test was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the attune system impactor would have contributed to the complained device issue.Based on the investigation findings, the potential cause is traced to maintenance, and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Corrected: h3.

Brand Name
ATTUNE SYSTEM IMPACTOR
Common Device Name
IMPACTORS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22676596
Report Number1818910-2025-13382
Device Sequence Number18353957
Product Code HWA
UDI-Device Identifier10603295132455
UDI-Public(01)10603295132455(10)BFA1X7Q
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254411003
Device Lot NumberBFA1X7Q
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/16/2025
Supplement Date Received by Manufacturer08/11/2025
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown